Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 43, Number 6

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 43, Number 6 (1937)
Bull. Amer. Math. Soc. 43 (1937)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 43, Number 6 (1937)
Bull. Amer. Math. Soc. 43 (1937)
More Information
Full-text PDF    
The role of algebra in topology
Solomon Lefschetz.
Bull. Amer. Math. Soc. 43 (1937), 345-359
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563541
Circles in which $| F( x ) |$ has a singularity or assumes preassigned values
J. W. Cell.
Bull. Amer. Math. Soc. 43 (1937), 359-362
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563542
Generalized convex functions
E. F. Beckenbach.
Bull. Amer. Math. Soc. 43 (1937), 363-371
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563543
Sufficient conditions for a non-regular problem in the calculus of variations
G. M. Ewing.
Bull. Amer. Math. Soc. 43 (1937), 371-376
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563544
A note on Young-Stieltjes integrals
F. G. Dressel.
Bull. Amer. Math. Soc. 43 (1937), 377-378
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563545
Branch-point manifolds associated with a linear system of primals
T. R. Hollcroft.
Bull. Amer. Math. Soc. 43 (1937), 379-383
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563546
Note on the ideals of cyclic algebras
Ralph Hull.
Bull. Amer. Math. Soc. 43 (1937), 384-387
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563547
Polynomial approximation on a curve of the fourth degree
Dunham Jackson.
Bull. Amer. Math. Soc. 43 (1937), 388-393
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563548
General Tensor analysis
A. D. Michal.
Bull. Amer. Math. Soc. 43 (1937), 394-401
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563549
On a theorem of Engel
Max Zorn.
Bull. Amer. Math. Soc. 43 (1937), 401-404
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563550
On an integral test of R. W. Brink for the convergence of series
C. T. Rajagopal.
Bull. Amer. Math. Soc. 43 (1937), 405-412
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563551
On a class of recurrent sequences
H. E. Robbins.
Bull. Amer. Math. Soc. 43 (1937), 413-417
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563552
Note on a certain ring-congruence
H. S. Vandiver.
Bull. Amer. Math. Soc. 43 (1937), 418-423
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563553
A theorem on mean ruled surfaces
Malcolm Foster.
Bull. Amer. Math. Soc. 43 (1937), 423-424
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563554
A note on the relation between integral and Tchebycheff approximation by polynomials in the complex domain
W. E. Sewell.
Bull. Amer. Math. Soc. 43 (1937), 425-431
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563555
Equivalence of algebraic extensions
Reinhold Baer.
Bull. Amer. Math. Soc. 43 (1937), 432-437
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563556
A complete system for the simple group $G_{60}^{6}$
C. W. Strom.
Bull. Amer. Math. Soc. 43 (1937), 438-440
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563557